MAUDE Adverse Event Report: 4WEB, INC. 4WEB LUMBAR SPINE TRUSS SYSTEM; INTERVERTEBRAL FUSION DEVICE

4WEB, INC. 4WEB LUMBAR SPINE TRUSS SYSTEM; INTERVERTEBRAL FUSION DEVICE
Model Number LSTS-PLT212-SP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned to the manufacturer.The production records were reviewed for the product involved.No manufacturing deficiences were identified that could have contributed to this event.The exact cause of migration could not be established.Information received did not indicate an issue with the device(s) involved.The cage remains implanted in the patient.The supplemental fixation was removed and replaced by a new 4web screws.
 
Event or Problem Description
It was reported to 4web that a revision surgery was required as 4web anterior spine truss system - stand alone cage was reported to have migrated anteriorly.Per information received, it is believed that the patient presented with pain about one and a half month post initial surgery.The initial surgery was completed using 2 4web screws and plate and was performed on (b)(6) 2024.Report one of three.

Brand Name
4WEB LUMBAR SPINE TRUSS SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key19493103
Report Number3009189869-2024-00009
Device Sequence Number20589232
Product Code OVD
UDI-Device Identifier00812998049271
UDI-Public(01)00812998049271(17)300101(10)R002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSTS-PLT212-SP
Device Catalogue NumberLSTS-PLT212-SP
Device Lot NumberR002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale